Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Maximal ideals in the Burnside ring of a compact Lie group


Authors: Stefan Bauer and J. P. May
Journal: Proc. Amer. Math. Soc. 102 (1988), 684-686
MSC: Primary 57S99
MathSciNet review: 929003
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new criterion is found for deciding whether or not two maximal ideals in the Burnside ring of a compact Lie group coincide. One consequence is that certain algebraic and topological localizations in equivariant stable homotopy theory are naturally isomorphic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S99

Retrieve articles in all journals with MSC: 57S99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0929003-X
Keywords: Burnside ring, compact Lie group, equivariant stable homotopy, localization
Article copyright: © Copyright 1988 American Mathematical Society